EconPapers    
Economics at your fingertips  
 

On the Hamilton-Jacobi-Bellman Equation by the Homotopy Perturbation Method

Abdon Atangana, Aden Ahmed and Suares Clovis Oukouomi Noutchie

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

Our concern in this paper is to use the homotopy decomposition method to solve the Hamilton-Jacobi-Bellman equation (HJB). The approach is obviously extremely well organized and is an influential procedure in obtaining the solutions of the equations. We portrayed particular compensations that this technique has over the prevailing approaches. We presented that the complexity of the homotopy decomposition method is of order . Furthermore, three explanatory examples established good outcomes and comparisons with exact solution.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/436362.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/436362.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:436362

DOI: 10.1155/2014/436362

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:436362